# SDR USAA2010121493043

- Difficulty date: November 23, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED VERTICAL BEAM WEB AT BS 178 BULKHEAD, RBL 17.  REPAIRED VERTICAL BEAM WEB AT BS 178 BULKHEAD, RBL 17 IAW B737 SRM 53-10-08 & 51-10-02.
